# SDR SWAA2023020196660

- Difficulty date: January 30, 2023
- Submitted: February 2, 2023
- Operation: Air carrier
- Aircraft: N957WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 41528
- Aircraft time: 38,187 hours, 23,417 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: NOTENTERED
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPS TEST FOUND L/H & R/H OVER WING ESCAPE GROUND LIGHTS INOP.<[01] REMOVED AND REPLACED BATTERY PACK M670 AS PER REF B737 AMM 33-51-06-960-805. TEST OK.;[02] VERIFIED STEP 1.
